RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 4, Pages 491–505 (Mi mz12198)  

Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains

O. V. Besov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We establish an embedding theorem for spaces of functions of positive smoothness defined on irregular domains of $n$-dimensional Euclidean space in spaces of the same type and obtain some closely related results.

Keywords: embedding theorems, spaces of functions of positive smoothness, irregular domain, Sobolev spaces, Lebesgue spaces.

DOI: https://doi.org/10.4213/mzm12198

Full text: PDF file (516 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:4, 501–513

Bibliographic databases:

UDC: 517.518.23
Received: 24.09.2018
Revised: 07.12.2018

Citation: O. V. Besov, “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains”, Mat. Zametki, 106:4 (2019), 491–505; Math. Notes, 106:4 (2019), 501–513

Citation in format AMSBIB
\Bibitem{Bes19}
\by O.~V.~Besov
\paper Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 4
\pages 491--505
\mathnet{http://mi.mathnet.ru/mz12198}
\crossref{https://doi.org/10.4213/mzm12198}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 4
\pages 501--513
\crossref{https://doi.org/10.1134/S0001434619090207}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000492034300020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074161094}


Linking options:
  • http://mi.mathnet.ru/eng/mz12198
  • https://doi.org/10.4213/mzm12198
  • http://mi.mathnet.ru/eng/mz/v106/i4/p491

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:57
    References:8
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019